# SDR AALA960801

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 143T1582
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND FORWARD CARGO DOOR FRAME FAIL/SAFE STRAP CORRODED BEYOND SRM LIMITS AFTER BLENDING.  ALODINED AND PRIMED BLENDED AREA.  APPROVED BY ENGINEERING PER MRB 767-1217.  (M)
